Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 63 No. 2 (2011)
Vol. 63 No. 2 (2011)
Published:
25.02.2011
Research articles
Optimization of approximate integration of set-valued functions monotone with respect to inclusion
V. V. Babenko, V. F. Babenko
147-155
PDF (Russian)
Springer
On the dirichlet problem for an improperly elliptic equation
V. P. Burskii, E. V. Kirichenko
156-164
PDF (Russian)
Springer
Free dimonoids
A. V. Zhuchok
165-175
PDF (Ukrainian)
Springer
Estimates for the approximate characteristics of the classes
B
Ω
p
,
θ
of periodic functions of two variables with given majorant of mixed moduli of continuity
A. F. Konohrai
176-186
PDF (Ukrainian)
Springer
Quasipoint spectral measures in the theory of dynamical systems of conflict
V. D. Koshmanenko
187-199
PDF (Ukrainian)
Springer
Group classification of quasilinear elliptic-type equations. II. Invariance under solvable Lie algebras
V. I. Lagno, S. V. Spichak
200-215
PDF (Ukrainian)
Springer
Relatively thin and sparse subsets of groups
Ie. Lutsenko, I. V. Protasov
216-225
PDF
Springer
Analytic criterion for linear convexity of Hartogs domains with smooth boundary in
H
2
T. M. Osipchuk, M. V. Tkachuk
226-236
PDF (Ukrainian)
Springer
Some problems of the linear theory of systems of ordinary differential equations
A. M. Samoilenko
237-269
PDF
Springer
On the holomorphic solutions of Hamiltonian equations of motion of point charges
W. I. Skrypnik
270-280
PDF (Ukrainian)
Springer
Functions of ultraexponential and infralogarithm types and general solution of the Abel functional equation
М. Н. Нооshmаnd
281-288
PDF
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians